MathSciNet Relay Station
MathSciNet bibliographic data
MR1800068 42B25 (35L05 42B15)
Wolff, T. Local smoothing type estimates on $L^p$ for large $p$. Geom. Funct. Anal. 10 (2000), no. 5, 1237–1288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement